Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 53, NWS Shreveport, LA

May 30, 2015Nacogdoches County, Rusk County, Texas

NWS Shreveport, LA issued this tornado warning at May 30, 2015, 5:41 PM CDT for Nacogdoches County, Rusk County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2015, 5:41 PM CDT (22:41 UTC)
Expired
May 30, 2015, 6:30 PM CDT
In force
49 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Nacogdoches County, TX, Rusk County, TX

The radar

The Shreveport radar (KSHV), 106 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 10.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2015-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1281 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2015-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1281 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
775 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

004 
WFUS54 KSHV 302241
TORSHV
TXC347-401-302330-
/O.NEW.KSHV.TO.W.0053.150530T2241Z-150530T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
541 PM CDT SAT MAY 30 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN RUSK COUNTY IN NORTHEASTERN TEXAS...
  NORTHEASTERN NACOGDOCHES COUNTY IN EASTERN TEXAS...

* UNTIL 630 PM CDT
    
* AT 540 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR TRAWICK...OR 13 MILES NORTH OF
  NACOGDOCHES...MOVING EAST SOUTHEAST AT 25 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  GARRISON AROUND 610 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
APPLEBY AND GARRISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SHREVEPORT.

&&

LAT...LON 3178 9479 3185 9477 3186 9446 3164 9441
TIME...MOT...LOC 2240Z 287DEG 22KT 3181 9472 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

13
2 follow-up statements
588 
WWUS54 KSHV 302257
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
557 PM CDT SAT MAY 30 2015

TXC401-302306-
/O.CAN.KSHV.TO.W.0053.000000T0000Z-150530T2330Z/
RUSK TX-
557 PM CDT SAT MAY 30 2015

...THE TORNADO WARNING FOR SOUTHEASTERN RUSK COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3177 9473 3184 9469 3184 9446 3164 9441
TIME...MOT...LOC 2256Z 288DEG 14KT 3179 9466 

$$

TXC347-302330-
/O.CON.KSHV.TO.W.0053.000000T0000Z-150530T2330Z/
NACOGDOCHES TX-
557 PM CDT SAT MAY 30 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHEASTERN NACOGDOCHES COUNTY...
    
AT 556 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR TRAWICK...OR 12 MILES NORTH OF NACOGDOCHES...MOVING
EAST AT 15 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  GARRISON AROUND 630 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
APPLEBY AND GARRISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL NEAREST LAW ENFORCEMENT AGENCY
WHO WILL SEND YOUR REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE
PATH OF DANGEROUS WEATHER.

&&

LAT...LON 3177 9473 3184 9469 3184 9446 3164 9441
TIME...MOT...LOC 2256Z 288DEG 14KT 3179 9466 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

13
645 
WWUS54 KSHV 302313
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
613 PM CDT SAT MAY 30 2015

TXC347-302330-
/O.CON.KSHV.TO.W.0053.000000T0000Z-150530T2330Z/
NACOGDOCHES TX-
613 PM CDT SAT MAY 30 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTH
CENTRAL NACOGDOCHES COUNTY...
    
AT 613 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR TRAWICK...OR 11 MILES NORTH OF NACOGDOCHES...MOVING
EAST SOUTHEAST NEAR 15 MPH. 

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL NACOGDOCHES COUNTY...INCLUDING THE FOLLOWING
LOCATIONS...APPLEBY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL NEAREST LAW ENFORCEMENT AGENCY
WHO WILL SEND YOUR REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE
PATH OF DANGEROUS WEATHER.

&&

LAT...LON 3177 9473 3184 9469 3184 9446 3168 9451
TIME...MOT...LOC 2313Z 309DEG 5KT 3178 9464 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 30, 2:05 PM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, May 30, 2:05 PM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
205 PM CDT SAT MAY 30 2015

.DISCUSSION...
REMNANT COLD POOL BOUNDARY AND CONVECTION ARE CURRENTLY EXITING
OUR EXTREME EASTERN PARISHES THIS AFTN. THE BOUNDARY HAS WORKED
OVER OUR ATMOSPHERE PRETTY GOOD TODAY BUT REMNANT MCV CONTINUES TO
SPIN ACROSS NE TX ATTM. STARTING TO SEE SOME AIRMASS RECOVERY
ACROSS CENTRAL TEXAS AND EVEN STARTING TO SEE SOME NEW DEVELOPMENT
ALONG AND NORTH OF THE I-20 CORRIDOR IN NORTH CENTRAL TX CLOSER TO
THE MCV ITSELF. WITH LOW CINH IN PLACE NOT TO MENTION THE
MOISTURE... HAVE DECIDED TO LEAVE THE FFA IN PLACE THROUGH 7 PM
THIS EVENING. THE HRRR DOES DEVELOP ADDITIONAL SCATTERED
THUNDERSTORM ACTIVITY IN THE VICINITY OF THE FILLING MCV THIS
EVENING AND TRIES TO GENERATE ADDITIONAL ACTIVITY SOUTH OF THE
I-20 CORRIDOR AND THIS SEEMS PLAUSIBLE AS THIS AREA WAS MOSTLY
MISSED BY PREVIOUS DAYTIME CONVECTION. DID NOT EXPAND THE WATCH TO
INCLUDE DEEP EAST TEXAS OR THE REST OF NORTHERN LOUISIANA AS AREAS
ALONG AND SOUTH OF THE I-20 CORRIDOR HAVE MISSED OUT ON RAINFALL
OVER THE LAST 3 DAYS...AT LEAST THE SOUTHERN HALF OF NE TX HAS AND
FOR THAT REASON...THEY SHOULD BE ABLE TO TAKE A GOOD INCH TO TWO
INCH RAIN IF THEY DO SEE THAT THIS EVENING. COLD FRONT AS OF 18Z
WAS ANALYZED FROM NW AR INTO SOUTHERN OK/N CENTRAL TX AND THIS
FEATURE SHOULD MAKE GOOD PROGRESS INTO SW AR/NW LA AND NE TX
OVERNIGHT.

MAIN UPPER TROUGH AXIS SHOULD EXTEND FROM THE GREAT LAKES REGION
INTO THE SOUTHERN PLAINS LATE TONIGHT...WITH THIS FEATURE MOVING
SLOWLY INTO EASTERN OK/WESTERN AR BY MIDDAY SUN AND INTO THE TENN
VALLEY BY MIDDAY MON. THIS TROUGH AXIS WILL HELP TO FOCUS ADDITIONAL
SHOWER AND THUNDERSTORM ACTIVITY ON SUNDAY BUT COVERAGE SHOULD BE
MOSTLY SCATTERED IN NATURE AND MORE FOCUSED ALONG AND TO THE EAST
OF THE REMNANT COLD FRONT WHICH MAY STALL LATE TNGT/SUN ACROSS OUR
SE ZONES. KEPT POPS HIGHEST IN OUR SE ZONES FOR SUN THROUGH
MONDAY. THE TROUGH APPEARS TO BECOME CUTOFF FROM THE WESTERLIES ON
TUESDAY EAST OF OUR REGION AND THAT SHOULD KEEP THE ANY PRECIP
EAST OF OUR REGION AS WELL. EXTENDED PORTION OF THE FORECAST
BEYOND TUE IS A DRY ONE WITH BELOW NORMAL TEMPERATURES EARLY
IN THE WEEK...GRADUALLY WARMING TO NEAR SEASONAL NORMS BY MID TO
LATE WORK WEEK.

THANKS FOR THE COORDINATION TODAY SURROUNDING OFFICES...PRELIMS
TO FOLLOW...13.

&&

.PREV DISCUSSION... /ISSUED 138 PM CDT SAT MAY 30 2015/

AVIATION...
FIRST ROUND OF CONVECTION NOW MAKING ITS WAY THROUGH KMLU...WITH
REDEVELOPMENT OVER E TX POSSIBLE THROUGH THIS AFTERNOON. DUE TO
THE UNCERTAINTY WITH REGARD TO COVERAGE...WILL HANDLE WITH VCTS
AND AMD FOR TEMPO GROUPS AS NECESSARY. VFR EXPECTED TO PREVAIL
OUTSIDE OF TSTMS...HOWEVER. CONVECTION WILL LIKELY COME TO AN END
AS A COLD FRONT MOVES THROUGH THE REGION TONIGHT. OTHERWISE...
MVFR/IFR CIGS/VSBYS ARE EXPECTED DURING THE WEE HOURS OF THE
MORNING AS MOISTURE WRAPS AROUND THE BACK SIDE OF THE UPPER LOW.
CIGS SHOULD LIFT BY MID TO LATE MORNING. EXPECT LIGHT/VRB WINDS
TODAY TO GIVE WAY TO N TO NWLY WINDS AT 5-10 KTS AFTER FROPA. /12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  63  81  63  81 /  40  20  10  20
MLU  66  82  63  80 /  50  40  30  30
DEQ  55  78  59  78 /  40  20  10  20
TXK  60  79  61  79 /  40  20  10  20
ELD  62  80  60  79 /  40  30  20  30
TYR  62  80  61  81 /  40  20  10  20
GGG  62  80  62  81 /  40  20  10  20
LFK  65  82  63  83 /  50  30  20  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ARZ050-051-
     059>061-070-071.

LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ001-002.

OK...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ077.

TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ096-097-
     108>112-124>126-136>138-149>151.

&&

13
Hazardous weather outlook, May 30, 10:02 AM CDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1002 AM CDT SAT MAY 30 2015

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-311200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1002 AM CDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
OVERSPREAD THE REGION THIS AFTERNOON BEFORE TAPERING OFF FROM
NORTHWEST TO SOUTHEAST LATE THIS EVENING. ANY STORMS TODAY WILL
HAVE THE CAPABILITY TO PRODUCE STRONG AND DAMAGING WIND GUSTS...
LARGE HAIL AND VERY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS
PORTIONS OF DEEP EAST TEXAS INTO EAST CENTRAL AND NORTHEAST
LOUISIANA ON SUNDAY BUT ISOLATED ACTIVITY CANNOT BE RULED OUT
ANYWHERE ACROSS THE FOUR STATE REGION. A DRYING TREND SHOULD
COMMENCE ACROSS MOST OF THE REGION NEXT WEEK WITH ONLY VERY
ISOLATED SHOWERS AND THUNDERSTORMS EXPECTED MONDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...MAY BE NEEDED TODAY AND TONIGHT.

13

In the hours before

Local storm report, May 30, 12:27 PM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1227 PM CDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     TSTM WND DMG     BLANCHARD               32.59N  93.89W
05/30/2015                   CADDO              LA   911 CALL CENTER

            A FEW TREES DOWN...POWER LINES DOWN

&&

EVENT NUMBER SHV1500568

10
Local storm report, May 30, 1:02 PM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
102 PM CDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     FLASH FLOOD      SHREVEPORT              32.47N  93.80W
05/30/2015                   CADDO              LA   PUBLIC

            CITY STREETS IN SHREVEPORT FLOODED INCLUDING PORTIONS
            OF 70 NEAR YOUREE DRIVE

&&

EVENT NUMBER SHV1500569

21
Local storm report, May 30, 1:06 PM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
106 PM CDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     FLASH FLOOD      SHREVEPORT              32.47N  93.80W
05/30/2015                   CADDO              LA   NWS EMPLOYEE

            FERN AVE FLOODED SOUTHESAST SHREVEPORT

&&

EVENT NUMBER SHV1500570

21
Local storm report, May 30, 1:46 PM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
146 PM CDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 AM     TSTM WND DMG     SHREVEPORT              32.47N  93.80W
05/30/2015                   CADDO              LA   PUBLIC

            6 TO 8 INCH DIAMETER TREE BRANCHES FELL ON A GARAGE
            ROOF

&&

EVENT NUMBER SHV1500571

VII
Special weather statement, May 30, 4:48 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
448 PM CDT SAT MAY 30 2015

TXZ149-150-152-302230-
CHEROKEE TX-RUSK TX-NACOGDOCHES TX-
448 PM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RUSK...NORTHWESTERN
NACOGDOCHES AND NORTHEASTERN CHEROKEE COUNTIES UNTIL 530 PM CDT...

AT 447 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A STRONG THUNDERSTORM
OVER NEW SALEM...OR 13 MILES NORTHEAST OF RUSK...MOVING EAST AT 20
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SACUL...NEW SALEM...CUSHING...MOUNT ENTERPRISE...REKLAW...
BRACHFIELD...LANEVILLE AND GLENFAWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3208 9474 3182 9466 3181 9503 3199 9506
TIME...MOT...LOC 2147Z 261DEG 19KT 3192 9496

13
Local storm report, May 30, 5:28 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
528 PM CDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     13 W MOUNT ENTERPRISE   31.91N  94.90W
05/30/2015                   RUSK               TX   BROADCAST MEDIA

            LARGE TREE DOWN ON HWY 84 JUST EAST OF FM225 WEST OF
            MOUNT ENTERPRISE.

&&

EVENT NUMBER SHV1500572

MMAYEAUX

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 5:30 AM CDTSpecial Weather StatementSHVFranklin, Wood45 min
May 30, 7:53 AM CDTFlash Flood WarningSHVCamp, Franklin, Morris, Titus, Upshur, Wood5 hr
May 30, 7:55 AM CDTSpecial Weather StatementSHVCass, Harrison, Marion50 min
May 30, 8:14 AM CDTSevere Thunderstorm WarningSHVSmith, Upshur, Wood61 min
May 30, 9:05 AM CDTFlash Flood WarningSHVGregg, Harrison, Marion, Morris, Nacogdoches, Panola and 2 more3 hr
May 30, 9:24 AM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk66 min
May 30, 9:34 AM CDTSevere Thunderstorm WarningSHVCamp, Morris, Titus, Upshur56 min
May 30, 10:25 AM CDTSevere Thunderstorm WarningSHVHarrison, Panola65 min
May 30, 10:53 AM CDTAreal Flood AdvisorySHVHarrison, Panola112 min
May 30, 4:48 PM CDTSpecial Weather StatementSHVRusk42 min
May 30, 5:24 PM CDTSevere Thunderstorm WarningSHVNacogdoches, Rusk51 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.